# SDR USAA2014062400019

- Difficulty date: June 14, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 44,898 hours, 16,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 GALVANIC CORROSION ON RT WING LOWER FUEL PANEL 640JB BETWEEN WING RIB 14 TO 15 & BETWEEN STRINGER 8 TO 11.  REPLACED RT WING LOWER FUEL PANEL 640JB IAW SRM 51-72-11.
